# SDR SWAA2020111830925

- Difficulty date: November 16, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 16,956 hours, 7,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EXIT SIGN COVER ROW 14 FED EXIT SEATS.  REINSTALLED EXIT LIGHT LENS AT ROW 14DEF, IAW AMM 33-51-01.
